# SDR AALA201806085009

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 22,407 hours, 2,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20720002
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT WILL NOT TEST AT THE FLIGHT ATTENDANT SEAT BY THE L3 DOOR.  REPLACED THE FLASHLIGHT.
